Dbol and back pain, crippling or suck it up!


#1

Just figured I would pick your brains here at UGM… so i’ve done a little searching around on dbol and see that lower back pain is a common side effect.
Im curious if anybody else has personally experienced this issue?
Do you experience this pain on your left side, right side, is it daily, just at the gym, at home, leg day, back day… i would love to hear some feedback and details!


#2

For cramping pain, Cal, Mag, zinc. I would start with half recommended dose or even less if you already take a male multivitamin. There is usually a noticeable difference in muscle overload pain and kidney or organ pain. Cal, Mag, zinc works well for calf cramping. I’ve never thought the low back cramping was from dbol but I’ve had that on so many occasions where lower back tightens and then abs also cramp…painful


#3

Back pain is very common with dbol. It’s worst around the lower back when working out any bodypart. There are some remedies out there supposedly but I never got around to trying them. I just slowed it down and let the backpumps sunside before resuming pumping iron. BTW I happens when not working out too.


#4

I know that taurine and coconut water has really helped me with this issue. It has alot to do with dehydration atleast for me that’s exactly what was causing it.


#5

I would like to know also if dbol has ever caused pain in your leg? Which side? Pressure on the sciatic nerve?


#6

The back pumps are real on Dbol and Adrol bro. The supps that usually help me have already been said. Taurine, magnesium, calcium and zinc. You can also try to take in some pedialyte to help with better hydration. Aside from that, if it gets too bad just reduce the dosage for a little while. I can’t take 40mg for longer than 2 or 3 weeks before I land back at 30mg for the remainder.


#7

I hydrate well and the supps you’ve listed are in my daily consumption… im a supplement junkie @PHD knows this all to well.


#8

Workout and quit researching stuff


#9

It’s not a hydration problem. Usually back pain (pump) with dbol is due to quick weight gain usually water but @josh doesn’t have that problem. Sounds to me he’s reading up on dbol and seeing some possible sides and asking others about this?! Am I correct? Also dbol has nothing to do with leg pain. We can’t blame supps for every little thing that occurs while we are using anabolics.


#10

This is correct… im asking in an open forum about side effects that others may have experienced.
Positive, negative…

Edit- this has nothing to do with me it’s strictly just a point of view from experienced users and feedback from the forum


#11

When you make posts like that clarify because people
Throw all their advice out there like you’re actually experiencing this


#12

Post is edited


#13

Researching too much can be bad. There is way too many opinions out there versus real information.


#14

Glad to see your back getting people in check!


#15

It’s a daily job with you :joy::joy::joy::joy: I let @SemperFi take over for a while he said he’s over whelmed and needed help. Lol. So I overnighted you some extra big crayons and coloring book to occupy your time when we are busy lol


#16

Not people… just you @josh. :rofl:


#17

Hahahahshahs this is true @SemperFi


#18

Well fuck it I guess I’m that guy! Somebody has to keep you guys in check


#19

Are you taking it and experiencing these things, and want feed back or are you randomly asking?


#20

Fuck. Nevemind.